# SDR 2008UALA02601

- Difficulty date: May 4, 2008
- Submitted: May 6, 2008
- Operation: Air carrier
- Aircraft: N398UA
- Make and model: Boeing 737322
- Aircraft serial: 24673
- Aircraft time: 49,965 hours, 34,324 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 727d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT AREA AROUND NR 3 VHF ANTENNA CUT-OUT AT BS 727D +10" IS CORRODED BETWEEN STRINGERS S-27L AND S- 27R AT BL0 AND WL148.  MAJOR REPAIR ACCOMPLISHED, REPLACED VHF ANTENNA SUPPORT CHANNEL.
